T O P I C R E V I E W
Member # 49179
posted 04-23-2011 12:13 AM
So this last week I have been getting mild cramping.
Also, I have been getting some weird very light brown discharge on my pantiliner. It isn't the normal spotting before my period. I'm scared of being pregnant! Here's what happened 2 Saturdays ago... (Sorry, I might get to detailed) Hi, so on Saturday April 9, so 14 days ago, me and my boyfriend had sex (he was wearing a condom). Some hours later we did something kind of stupid because he wasn't wearing protection. I got on top of him and he did this: He pulled the foreskin to the head and held the foreskin there. His penis was dry, so I got on top of him and rubbed on his penis (while he was holding the foreskin on the head so nothing could come out) We did this for 1 minute to less than a minute. He never came or had any pre-come. So that was on Saturday. I took Plan B on Monday April 11, so two days later. This last week I have been getting light cramps, but I'm not spotting or anything. Well on my pantiliner I keep getting this nasty light brownish discharge, but it's not the normal brown discharge that I get before my period. I don't now how to explain it, but it's really light. My last period was from March 5th - March 10th. I am irregular and my average cycle length is 44 days. I'm very scared, do you think I could be pregnant? :'[ My stomach has been really bloated & big! Can I be pregnant?! I have another confession. 4 Saturday's ago we had sex while he was wearing a condom and I was on top for about 1 minute or less, the he got on top. Could pre-come have slipped and fell outside of the condom when he got on top? He was only on top of me for another minute. He never came that time. Please, help me. At least what do you think I am?! :'[
Member # 60279
posted 04-23-2011 12:46 AM
Plan B can sometimes make your cycle change a little (temporarily). It may be longer or shorter or just different. Stress can do the same thing, btw. I'd take light cramps and brown discharge as signs that your period is on its way.
I don't think you're pregnant, but IF you were pregnant as the result of something that happened between two weeks to two months ago (which, again, I don't think you are), your stomach wouldn't have changed much (probably not at all) at this point. Bloating is a pretty common symptom of PMS. You sound really nervous, and again, I don't think you're pregnant, but if it would ease your mind to take a pregnancy test, you could expect reliable results from one at this point, and be assured that you did not get pregnant as the result of activities from before about two weeks ago. I also think that you might want to step back and consider how comfortable you are with the level of sexual activity that you're engaging in, and the contraceptives that you use. Sex can be fun and all, but I don't think it's worth it if you have all this worry afterwards.
Member # 49179
posted 04-23-2011 01:12 AM
You're right. I don't want to have to deal with such stress anymore. I think I'm fine just not having sex.
I really hope my period comes soon. I actually am taking a test in the morning, I'll update you with the results. I terrified of taking it, I don't want to see a positive on there. Just thinking about it makes me want to throw up. Thanks for the answer, it calmed me down some.
Member # 94586
posted 02-09-2012 12:24 PM
my period got over like a week ago, and i have had sex with my boyfriend after that, we used a condom but it tore.. and i used the emergency contraceptive pill (which should be taken within 72 hours)a day late. I've been having this weird nasty brownish-blood discharge and I've heard it happens when your pregnant. i will be doing a test tomorrow but i am pretty scared and would like a reply asap so i can calm down!!!!! thanks -nervous breakdown
Member # 25425
posted 02-09-2012 12:57 PM
Spotting and irregular bleeding is a very common side effect of taking Plan B.
How long ago did you have that risk? A pregnancy test will not give you an accurate result until it has been at least two weeks since the risk, so you may need to wait a few more days before you can test.